Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010, Article ID 214213, 9 pages
http://dx.doi.org/10.1155/2010/214213
Research Article

Error Estimates from Noise Samples for Iterative Algorithm in Shift-Invariant Signal Spaces

Department of Mathematics, Sun Yat-Sen University, Guangzhou 510275, China

Received 1 September 2010; Accepted 4 October 2010

Academic Editor: Douglas Robert Anderson

Copyright © 2010 Jun Xian. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. E. Shannon, “Communication in the presence of noise,” Proceedings of the IEEE, vol. 37, pp. 10–21, 1949. View at Google Scholar
  2. A. Aldroubi, C. Leonetti, and Q. Sun, “Error analysis of frame reconstruction from noisy samples,” IEEE Transactions on Signal Processing, vol. 56, no. 6, pp. 2311–2325, 2008. View at Publisher · View at Google Scholar
  3. A. Aldroubi and K. Gröchenig, “Nonuniform sampling and reconstruction in shift-invariant spaces,” SIAM Review, vol. 43, no. 4, pp. 585–620, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. W. Chen, B. Han, and R.-Q. Jia, “Estimate of aliasing error for non-smooth signals prefiltered by quasi-projections into shift-invariant spaces,” IEEE Transactions on Signal Processing, vol. 53, no. 5, pp. 1927–1933, 2005. View at Publisher · View at Google Scholar
  5. B. Liu and W. Sun, “Determining averaging functions in average sampling,” IEEE Signal Processing Letters, vol. 14, no. 4, pp. 244–246, 2007. View at Publisher · View at Google Scholar
  6. S. Luo, “Error estimation for non-uniform sampling in shift invariant space,” Applicable Analysis, vol. 86, no. 4, pp. 483–496, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. S. Smale and D.-X. Zhou, “Shannon sampling and function reconstruction from point values,” American Mathematical Society. Bulletin. New Series, vol. 41, no. 3, pp. 279–305, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. S. Smale and D.-X. Zhou, “Shannon sampling. II. Connections to learning theory,” Applied and Computational Harmonic Analysis, vol. 19, no. 3, pp. 285–302, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. W. Sun and X. Zhou, “Sampling theorem for wavelet subspaces: error estimate and irregular sampling,” IEEE Transactions on Signal Processing, vol. 48, no. 1, pp. 223–226, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. M. Unser, “Sampling—50 years after Shannon,” Proceedings of the IEEE, vol. 88, no. 4, pp. 569–587, 2000. View at Publisher · View at Google Scholar
  11. J. Xian and S. Li, “Sampling set conditions in weighted multiply generated shift-invariant spaces and their applications,” Applied and Computational Harmonic Analysis, vol. 23, no. 2, pp. 171–180, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. J. Xian, S.-P. Luo, and W. Lin, “Weighted sampling and signal reconstruction in spline subspaces,” Signal Processing, vol. 86, no. 2, pp. 331–340, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. A. Nordio, C.-F. Chiasserini, and E. Viterbo, “Signal reconstruction errors in jittered sampling,” IEEE Transactions on Signal Processing, vol. 57, no. 12, pp. 4711–4718, 2009. View at Publisher · View at Google Scholar
  14. M. Z. Nashed and Q. Sun, “Sampling and reconstruction of signals in a reproducing kernel subspace of Lp(Rd),” Journal of Functional Analysis, vol. 258, no. 7, pp. 2422–2452, 2010. View at Publisher · View at Google Scholar
  15. Z. Song, W. Sun, X. Zhou, and Z. Hou, “An average sampling theorem for bandlimited stochastic processes,” IEEE Transactions on Information Theory, vol. 53, no. 12, pp. 4798–4800, 2007. View at Publisher · View at Google Scholar
  16. W. Sun and X. Zhou, “Average sampling in spline subspaces,” Applied Mathematics Letters, vol. 15, no. 2, pp. 233–237, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH